Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/13494
Title: ОБ УСТОЙЧИВОСТИ СУЩЕСТВЕННО РЕГУЛЯРНЫХ ОПЕРАТОРОВ И СООТВЕТСТВУЮЩЕГО СПЕКТРА САФАРА
Authors: Еровенко, Валерий Александрович
Гулина, Ольга Валерьевна
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 28-Jun-2012
Series/Report no.: Доклады НАН Беларуси;2008. – Т. 52, № 6. – С. 27–32
URI: http://elib.bsu.by/handle/123456789/13494
Appears in Collections:Архив статей механико-математического факультета до 2016 г.

Files in This Item:
File Description SizeFormat 
об устойчивости.pdf375,29 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.